advertisement
Question
Posted by: Katie | 2012/10/16

Discharge

Hi there
Im on EVRA contraceptive patches. I find that after intercourse I leak a mixture my fluid with semen practically all day and then some.
It has a horrifying smell and even if I shower well by the end of the day it smells awful and I cant even tolerate it myself.
I''ve never had that problem before.
Please advise. Could I have an STI?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to leak semen. You could try washing immediately after sex. Semen does have a strong smell but, if you think it is more than this, have it checked out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/10/22

It is normal to leak semen. You could try washing immediately after sex. Semen does have a strong smell but, if you think it is more than this, have it checked out.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement